# SDR IXXA2021112201H

- Difficulty date: October 14, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N762CX
- Make and model: Boeing 767232
- Aircraft serial: 22225
- Aircraft time: 92,380 hours, 41,718 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Bracket
- Part number: 453T17271
- Condition: Corroded
- Location: Zone 100
- Part time: 92,380 hours, 41,718 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STANCHION BASE IS CORRODED AT STA 1087 LBL 26.            AMES NR 136876-0100-0258
